Ends of varieties
Bulletin de la Société Mathématique de France, Volume 120 (1992) no. 4, p. 523-547
@article{BSMF_1992__120_4_523_0,
     author = {Alexander, Herbert J.},
     title = {Ends of varieties},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {120},
     number = {4},
     year = {1992},
     pages = {523-547},
     doi = {10.24033/bsmf.2197},
     zbl = {0783.32004},
     mrnumber = {93k:32012},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1992__120_4_523_0}
}
Alexander, H. Ends of varieties. Bulletin de la Société Mathématique de France, Volume 120 (1992) no. 4, pp. 523-547. doi : 10.24033/bsmf.2197. http://www.numdam.org/item/BSMF_1992__120_4_523_0/

[1] Alexander (H.). - Polynomial approximation and hulls in sets of finite linear measure in Cn, Amer. J. Math., t. 93, 1971, p. 65-74. | MR 44 #1841 | Zbl 0221.32011

[2] Alexander (H.). - The polynomial hull of a rectifiable curve in Cn, Amer. J. Math., t. 110, 1988, p. 629-640. | MR 89m:32030 | Zbl 0659.32017

[3] Alexander (H.). - Linear measure on plane continua of finite linear measure, Ark. Mat., t. 27, 1989, p. 169-177. | MR 90m:28002 | Zbl 0687.30009

[4] Berndtsson (B.). - Integral formulae for the ∂∂-equation and zeros of bounded holomorphic functions on the unit ball, Math. Ann., t. 249, 1980, p. 163-176. | MR 81m:32012 | Zbl 0414.31007

[5] Davie (A.) and Øksendal (B.). - Peak interpolation sets for some algebras of analytic functions, Pacific J. Math., t. 41, 1972, p. 81-87. | MR 46 #9394 | Zbl 0218.46050

[6] Eilenberg (S.) and Harrold (O.). - Continua of finite linear measure I., Amer. J. Math., t. 65, 1943, p. 137-146. | MR 4,172e | Zbl 0063.01227

[7] Falconer (K.). - The Geometry of Fractal Sets, Cambridge. - Cambridge Univ. Press, 1985. | Zbl 0587.28004

[8] Federer (H.). - Geometric Measure Theory. - Springer-Verlag, 1969. | MR 41 #1976 | Zbl 0176.00801

[9] Fornaess (J.-E.). - Embedding strictly pseudoconvex domains in convex domains, Amer. J. Math., t. 98, 1976, p. 529-569. | MR 54 #10669 | Zbl 0334.32020

[10] Forstneric (F.). - Regularity of varieties in strictly pseudoconvex domains, Publ. Math., t. 32, 1988, p. 145-150. | MR 89d:32021 | Zbl 0737.32008

[11] Gamelin (T.). - Uniform Algebras. - Prentice Hall, 1969. | MR 53 #14137 | Zbl 0213.40401

[12] Globevnik (J.) and Stout (E.L.). - The ends of varieties, Amer. J. Math., t. 108, 1986, p. 1355-1410. | MR 88m:32008 | Zbl 0678.32005

[13] Globevnik (J.) and Stout (E.L.). - The ends of discs, Bull. Soc. Math. France, t. 114, 1986, p. 175-195. | Numdam | MR 88c:32007 | Zbl 0605.32006

[14] Globevnik (J.) and Stout (E.L.). - Boundary regularity for holomorphic maps from the disc to the ball, Math. Scand., t. 60, 1987, p. 31-38. | MR 89c:32033 | Zbl 0611.30026

[15] Globevnik (J.) and Stout (E.L.). - Analytic discs with rectifiable simple closed curves as ends, Ann. Math., t. 127, 1988, p. 389-401. | MR 89g:32009 | Zbl 0644.32003

[16] Henkin and Cirka (E.). - Boundary properties of holomorphic functions of several complex variables, J. Sov. Math., t. 5, 1976, p. 612-687. | Zbl 0375.32005

[17] Riesz (F.) and (M.). - Uber die Randwerte einer analytischen Funktion, 4e Congres des Math. Scand., Stockholm, 1916, p. 27-44. | JFM 47.0295.03

[18] Rosay (J.-P.). - A remark on a theorem of Forstnerič. - Preprint, 1989.

[19] Rudin (W.). - Function Theory in the Unit Ball in Cn. - Springer-Verlag, 1980. | MR 82i:32002 | Zbl 0495.32001